# SDR UIEA2020042000772

- Difficulty date: April 19, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 100,853 hours, 16,497 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP( TRANSFER TO MDDR #127270 IAW DDG 49-11-01A, CAT 'C'.  LP 1208303: ACCOMPLISHED ECU BITE TEST IAW AMM 49-61-05. TEST OK. THIS CLEARS MDDR 127270. )
